Skip navigation
Please use this identifier to cite or link to this item: https://ela.kpi.ua/handle/123456789/7264
Title: Граничні теореми для екстремальних залишків у лінійній моделі регресії з гауссовим стаціонарним шумом
Other Titles: The Limit Theorems for Extreme Residuals in Linear Regression Model with Gaussian Stationary Noise
Предельные теоремы для экстремальных невязок в линейной модели регрессии с гауссовым стационарным шумом
Authors: Іванов, О. В.
Приходько, В. В.
Ivanov, A. V.
Prihodko, V. V.
Иванов, А. В.
Приходько, В. В.
Issue Date: 2013
Publisher: НТУУ "КПІ"
Citation: Іванов О. В. Граничні теореми для екстремальних залишків у лінійній моделі регресії з гауссовим стаціонарним шумом / О. В. Іванов, В. В. Приходько // Наукові вісті НТУУ «КПІ» : науково-технічний журнал. – 2013. – № 4(90). – С. 55–62. – Бібліогр.: 12 назв.
URI: http://ela.kpi.ua/handle/123456789/7264
Appears in Collections:Наукові вісті НТУУ «КПІ»: науково-технічний журнал, № 4(90)

Files in This Item:
File Description SizeFormat 
09_ivanov_av_the_limit_theorems.pdf233.51 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.